My neighbor across the street has taken B12 shots for YEARS. She says it is inherited. Many of her relatives have to take the shots. Way back someone died of the anemia caused by B12 deficiency and they figured out post death that B12 was the problem so all the relatives have themselves tested now.
So sorry about your daughter, Cathy, but at least you found out in time.
I am taking 9 pills. I feel like I need to take another pill for the side effects of the 9 I take. It seems the "solution" is always another pill.
I'm currently doing PT for leg and foot cramps. It has been suggested I take a pill for this but I researched it and the pill can cause rapid weight gain. I already am trying to relose the 30 pounds I lost and gained back so I do NOT need a pill that causes rapid weight gain. So I'm going to see if PT helps. I actually wonder if the leg cramps could be caused by a pill I am taking.
I've tried drinking pickle juice. Someone told me to take a teaspoon of mustard which helped her husband but I hate mustard. It bothers my stomach. Somone else told me Tumic (sp?) is in mustard and maybe I could add it to coffee or in a food supplement since I dislike mustard.
Suggestions for the foot/leg cramps would be appreciated.
I've had planter fasiciais for years since teaching on cement floors. I wear shoe inserts with arches.
I'm currently doing the usual calve exercises. But new exercises for toes are Toe Yoga in which you try to lift your big toes while leaving the other four flat and then lift the four while leaving the big toe flat and picking up marbles with my toes. I'm also picking up a towel on a flat surface (not rug) and pulling it toward me. I'd much rather do exercises that pills.
I would not have known about B12 if not for my neighbor who told me all about her B12 shots.